# SDR JJBA20221129031

- Difficulty date: November 21, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 38,567 hours, 26,285 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frm 712 S6-10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF 1 , FRAME 71, SHEAR CLIP BTWN STR 6L-10L CRACKED. SHEAR CAP FR 71 BTW STR 6L-10L REMOVED FOR REPLACEMENT. NEW SHEAR FABRICATED. SHEAR CLIP FR 71 BTW STR 6L-10L REPROTECTED. FR 71 BTW STR 6L-10L, NEW SHEAR CLIP INSTALLED.
